# SDR CALA0400366

- Difficulty date: April 12, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 19,379 hours, 6,248 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Part number: 180A16121
- Condition: Corroded
- Location: Lt Hor Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT HORIZONTAL STABILIZER UPPER PIN CORRODED.  THE PIN WAS REPLACED IAW EA 5510-01696.
